# SDR FDEA201404190758

- Difficulty date: April 19, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 66,655 hours, 21,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 2015
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED.   R & R BATTERY PACK IAW MM 33-51-01-4-1. OPS CHECKED NORMAL, OK FOR SERVICE.
